Numerical sections on elliptic surfaces
Compositio Mathematica, Tome 59 (1986) no. 3, p. 323-337
@article{CM_1986__59_3_323_0,
     author = {Morrison, Ian and Persson, Ulf},
     title = {Numerical sections on elliptic surfaces},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {59},
     number = {3},
     year = {1986},
     pages = {323-337},
     zbl = {0607.14026},
     mrnumber = {860319},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__59_3_323_0}
}
Morrison, Ian; Persson, Ulf. Numerical sections on elliptic surfaces. Compositio Mathematica, Tome 59 (1986) no. 3, pp. 323-337. http://www.numdam.org/item/CM_1986__59_3_323_0/

[1] W. Barth, C. Peters, and A. Van De Ven, Compact Complex Surfaces. Berlin, Springer (1984). | MR 354661 | Zbl 0718.14023

[2] A. Beauville, Le nombre minimum de fibres singulieres d'une courbe stable sur P1. Asterisque 86 (1981) 97-108. | Zbl 0502.14009

[3] N. Bourbaki: Groupes et algebres de Lie Ch. IV, V, VI. Paris, Hermann (1968). | MR 240238

[4] D.A. Cox: Mordell-Weil groups and inveriants of elliptic surfaces. (preprint).

[5] M. Demazure: A, B, C, D, E, F, etc., 221-227 in Seminaire sur les Singularities des Surfaces. Springer L.N.M. 786 (1980). | Numdam | Zbl 0431.15020

[6] K. Kodaira: On compact analytic surfaces, II, III, Ann. of Math. 77 (1963) 563-626; ibid. 78 (1963) 1-40. | MR 184257 | Zbl 0171.19601

[7] Yu.I. Manin: The Tate height of points on an Abelian variety. Its variants and applications. A.M.S. Translations, Ser. 2, 59 (1966) 82-110. | Zbl 0192.26801

[8] H.P. Miranda and U. Persson: On extremal rational elliptic surfaces. Uppsala University Department of Mathematics Report No. 1 (1985).

[9] I. Morrison and U. Persson: The group of sections on a rational elliptic surface. In: Open Problems in Algebraic Geometry, Springer, L.N.M. 997 (1983). | MR 714756 | Zbl 0518.14022

[10] I.R. Shafarevich et al.: Algebraic Surfaces. Proc. Steklov Math. Inst. 75 (1967).

[11] T. Shioda: On elliptic modular surfaces, J. Math. Soc. Japan 24 (1972) 20-59. | MR 429918 | Zbl 0226.14013

[12] J. Tate: On the conjecture of Birch and Swinnerton-Dyer and a geometric analogue. Sem. Bourbaki, Exp. 306 (Feb. 1966) 1-26. | Numdam | Zbl 0199.55604